MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a previously implanted tria soft ureteral stent was removed from the left ureter, performed on (b)(6) 2022 as part of the u0652 double-j registry clinical study.On (b)(6) 2022, the tria soft ureteral stent was successfully placed for stone management in the left ureter, and the patient was prescribed the discharge medications, acetaminophen (tylenol), alpha blocker, antibiotic, and narcotic analgesics (opioids).No issues were noted with the device.On (b)(6) 2022, the patient had experienced an increased urethral pain status due to post stent placement.The patient was given tylenol and oxycodone to treat the pain.During the planned stent removal performed on (b)(6) 2022, the tria soft ureteral stent was successfully removed from the patient without any difficulty.There was no new device implanted.On (b)(6) 2022 the event was considered resolved.
 
Additional Manufacturer Narrative
Study: (b)(4) double-j registry clinical study.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key14859370
Report Number3005099803-2022-03487
Device Sequence Number5074098
Product Code FAD
UDI-Device Identifier08714729959939
UDI-Public08714729959939
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2024
Device Model NumberM0061903320
Device Catalogue Number1983-02
Device Lot Number0028447440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale